# SDR DJFA2007030

- Difficulty date: March 16, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N466LX
- Make and model: Beech 400A
- Aircraft serial: RK507
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT, AFTER LANDING, THE LT MAIN GEAR COLLAPSED. INITIAL INSPECTION REVEALED THE LT DOWN LOCK SWITCH OUT OF RIG AND THE OVER CENTER PIVOT JOINT APPEARED TO BE BINDING DUE TO LACK OF LUBRICATION.  THE AIRCRAFT HAS NOT REACHED ITS FIRST SCHEDULED MAINTENANCE EVENT. [SUP 05-21-07] MAINTENANCE DISCOVERED THE LEFT MLG DOWNLOCK SWITCH OUT OF ADJUSTMENT.  THE MLG DOWNLOCK SWITCH WAS ADJUSTED.
